# SDR DL738040885

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 29671
- Aircraft time: 9,646 hours, 4,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT ATTENDANT REPORTED A STRANGE INTERMITTENT SMELL AFT OF LAST SECTION OF SEATS ON CAPTS SIDE.  TURNED OFF LIGHTS AND SMELL DID NOT RETURN.  TURNED LIGHTS ON, NO SMELLS NOTED.  RAN PACKS NO ODORS NOTED PER CREW COMMENT SMELL COULD HAVE BEEN EMITTED FROM A PASSENGER.  A/C OK FOR SERVICE.
